# SDR YENA2020122100625

- Difficulty date: December 16, 2020
- Submitted: December 22, 2020
- Operation: Air carrier
- Aircraft: N589JB
- Make and model: Airbus A320-232
- Aircraft serial: 2215
- Aircraft time: 64,756 hours, 23,085 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Epsu
- Part number: 32145410
- Part serial: 4609
- Condition: Failed
- Location: Emergency Lights
- Part time: 68,375 hours, 24,788 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, INOPERABLE EPSU, EMERGENCY POWER SUPPLY UNIT 12WL IN PASSENGER CABIN.  R & R EMERGENCY POWER SUPPLY UNIT EPSU FIN (12WL), IAW AMM 33-51-38-000-001-A AND AMM 33-51-38-400-001-A.  PERFORMED OPERATIONAL CHECK OF THE EPSU, IAW AMM 33-51-00-710-001-A.  TEST IS OK.  TOOL USED BONDING METER P/N T477W S/ N 2073 DUE DATE: SEP/30/2021.  REF AEROMAN N/R2020-359482 W/O 2020 160/1.
